Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Algebraic Groups and Their Generalizations: Quantum and Infinite-Dimensional Methods, Part 2

About this Title

William J. Haboush and Brian J. Parshall, Editors

Publication: Proceedings of Symposia in Pure Mathematics
Publication Year: 1994; Volume 56.2
ISBNs: 978-0-8218-1541-0 (print); 978-0-8218-9358-6 (online)

View other decades and volumes:

Table of Contents

Front/Back Matter

The general theory of quantum groups

Crystal bases

Quantum groups and category theory

Vertex operator algebras, the moonshine module and related topics

Infinite dimensional groups and Lie algebras

View full volume PDF